# SDR CALA2025081407716

- Difficulty date: August 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N37253
- Make and model: Boeing 737824
- Aircraft serial: 30584
- Aircraft time: 75,579 hours, 28,031 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Battery
- Part number: BFS24M0DA
- Part serial: 6653
- Condition: Faulty
- Location: Fuel Shutoff
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FUEL SHUTOFF BATTERY OPS CHECK FAILED ON TEST FLIGHT PRE-FLIGHT CHECK.  REMOVED AND REPLACED EMERGENCY FUEL SHUTOFF BATTERY AS PER B737 AMM TASK 28-22-14-400-801. OPS CHECKED NORMAL.
